Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/10089
Title: Algorithms for construction of optimal and suboptimal solutions in network optimization problems
Authors: Pilipchuk, L. A.
Pilipchuk, A. S.
Pesheva, Y. H.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2009
Citation: Pilipchuk, L.A. Algorithms for construction of optimal and suboptimal solutions in network optimization problems / L.A. Pilipchuk, A.S. Pilipchuk, Y.H. Pesheva // International Journal of Pure and Applied Mathematics (IJPAM). – 2009. – Vol. 54, N 2. – P. 193-205.
Abstract: For a distributive flow programming optimization problem of a special structure direct and dual algorithms are constructed. These algorithms are based on a research of the theoretical and graph properties of the solution space bases. Optimality conditions are received, that allow to calculate a part of the components of the Lagrange vector. Algorithms that decompose calculation systems for pseudo-plans of the problem are presented. Suitable directions for change of the dual criterion function are constructed.
URI: http://elib.bsu.by/handle/123456789/10089
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
PLA_AlgorithmsInNetworks.pdf202,7 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.